# SDR SWIA202265714

- Difficulty date: March 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT ON FS310.00 FRAME AND STR20R INTERCOSTAL IS HEAVILY CORRODED.    (C CHECK RO 5/23/22)    NTERGRANULAR CORROSION NOTED ON CLEAT, DAMAGE 100% THROUGH PART AND IS ON MORE THAN ONE ELEMENT, MAKING CLEAT OUT OF LIMITS REF. CRJ900 SRM 53-21-23-101-002-A02 WHICH ALLOWS MAX. MATERIAL LOSS OF 10% AND DAMAGE NOT ALLOWED ON MORE THAN ONE ELEMENT. REPLACE CLEAT. REMOVED AND INSTALLED WITH NEW INTERCOSTAL CLEAT P/N SH670-32046-3 AT FS310.00 FRAME AND STRINGER 20RH IAW CRJ-900 SRM 51-42-06-001-001-A01, DWG SH670-31950 REV Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
